# SDR CA081023001

- Difficulty date: October 23, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,772 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Seized
- Location: Cable Pulley
- Component: Cable Pulley
- Component part number: MS202203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLAP INSP, AN ENGINEER FOUND AN AILERON PULLEY INSIDE THE WING BOX SEIZED.  FURTHER INVESTIGATION REVEALED THE ADJACENT PULLEY WAS ALSO CORRODED.  BOTH PULLEYS WERE REPLACED AND THE ACFT RETURNED TO SERVICE. 1915 HRS WERE REMAINING BEFORE COMPLETION OF TASK 2710/02 (11000 HRS).
